# SDR HEEA078198

- Difficulty date: March 11, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,460 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 407350301101
- Part serial: 0128
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT BAG LEAKING ON SIX MONTH INSPECTION.
